Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Gas problem after delivery, leg and back pain, weakness. Please advise

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 898 Questions
I've deliver a baby in April thru C-section.. after 3months i can feed him at night only.
Problem is:
facing gas problem alot after my delivery..
pain in legs & back.. feeling weekness almost every night at the time of Feeding..
please advice..
Posted Wed, 12 Sep 2012 in Women's Health
Answered by Dr. Divya Kuttikrishnan 30 minutes later

Thanks for writing in.

Pain in the legs and back are quite common in some people after caesarian section/ spinal anesthesia. It might get better with time.

For the gas problem, I would advise you to avoid gas causing foods like pulses dal, beans, cabbage, cauliflower etc. Keep a food diary and note down which kind of food causes the worst symptoms and avoid those foods.
Avoid XXXXXXX fried ,oily food,spicy food, carbonated beverages.
Avoid lying down immediately after a meal. Wait for at least 2 hours after a meal before lying down.
Have smaller frequent meals rather than 3 large meals.
Have warm water at regular intervals.

I know you might feel overwhelmed by the busy hectic schedule of taking care of the baby and the house. Get a domestic help to take care of the cleaning and cooking.

Sign up for yoga classes after consulting with your gynaecologist. If it is okay with your doctor , then you can join yoga classes. It might help in reducing the gas problem and also the pain in the legs and back. Also, yoga will help you in your overall well being.

I hope I have answered your queries .I will be happy to answer any further queries you might have.

In case you don't have any further queries, please accept my answer. Any reviews are welcome.

Dr.Divya Kuttikrishnan

Above answer was peer-reviewed by
Follow-up: Gas problem after delivery, leg and back pain, weakness. Please advise 26 minutes later
My concern is, i feel very week every day & night cannot concentrate on my work being a working lady it effect on my work & growth...

my routine work/ schedule is:
6am wake up
7:30am start from my house - 9:00 reached office
9:00-7:00 at office (sitting job) thent reached house at 9pm
10:30 dinner
by 12:00 go to sleep..
traveltime : 3 to 4hrs in a day
sitting : almost all day
Sleeping : it depends on my kid, some time get time to sleep for 6hrs or less

I am not able to do my work efficeintly neither office nor home
please advice any medicine to get charged for the day..
Answered by Dr. Divya Kuttikrishnan 8 hours later

I understand your concern. If you have a hectic schedule like this , you would be tired and fatigued. Also you are not getting enough sleep. Since you are sitting most of the time, you are following a sedentary lifestyle.All these factors contribute to the feeling of ill- health . I would advise you to get some rest. If possible try for a job change, at a place near your location ,with flexible timings if possible.

You might want to get your hemoglobin levels checked, just to make sure you don't have anaemia.

You could try having Mother's Horlicks twice a day. It might help you feel energetic.

All the best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor